# SDR 2007UALA02324

- Difficulty date: July 1, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 55,016 hours, 29,719 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN CRACKED AT STA 943 STR 24L.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED.  INSTALLED A DOUBLER/TRIPLER REPAIR.
